# SDR ABXA9700619

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: 59121681
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD FLAP VANE HAD THE INBOARD STOP SUPPORT CRACKED AND INDICATIONS OF CORROSION.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
